American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[2] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[3] Renato Vidal Martins. A generalization of Max Noether’s theorem. Proc. Amer. Math. Soc. 140 (2012) 377-391.
Abstract, references, and article information   
View Article: PDF

[4] Atsushi Noma. Multisecant subspaces to smooth projective varieties in arbitrary characteristic. Proc. Amer. Math. Soc. 137 (2009) 3985-3990. MR 2538558.
Abstract, references, and article information   
View Article: PDF

[5] Mesut Sahin. Producing set-theoretic complete intersection monomial curves in $\mathbb {P}^n$. Proc. Amer. Math. Soc. 137 (2009) 1223-1233. MR 2465643.
Abstract, references, and article information   
View Article: PDF

[6] Rosario Strano. Biliaison classes of curves in ${\mathbf{P}}^{3}$. Proc. Amer. Math. Soc. 132 (2004) 649-658. MR 2019939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shalom Eliahou and Rafael H. Villarreal. On systems of binomials in the ideal of a toric variety. Proc. Amer. Math. Soc. 130 (2002) 345-351. MR 1862111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Everett W. Howe. Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian. Proc. Amer. Math. Soc. 129 (2001) 1647-1657. MR 1814093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki. Symmetries of Accola-Maclachlan and Kulkarni surfaces. Proc. Amer. Math. Soc. 127 (1999) 637-646. MR 1468184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Montserrat Teixidor i Bigas. Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998) 1597-1603. MR 1459153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jungkai Alfred Chen. On genera of smooth curves in higher dimensional varieties. Proc. Amer. Math. Soc. 125 (1997) 2221-2225. MR 1401729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert D. M. Accola. On lifting the hyperelliptic involution . Proc. Amer. Math. Soc. 122 (1994) 341-347. MR 1197530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masaaki Homma. On duals of smooth plane curves . Proc. Amer. Math. Soc. 118 (1993) 785-790. MR 1143223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Boratyński. Locally complete intersection multiple structures on smooth algebraic curves . Proc. Amer. Math. Soc. 115 (1992) 877-879. MR 1120504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edoardo Ballico. Points not as hyperplane sections of projectively normal curves . Proc. Amer. Math. Soc. 112 (1991) 343-346. MR 1052870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Félix Delgado. The symmetry of the Weierstrass generalized semigroups and affine embeddings . Proc. Amer. Math. Soc. 108 (1990) 627-631. MR 990420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hisao Yoshihara. Plane curves whose singular points are cusps . Proc. Amer. Math. Soc. 103 (1988) 737-740. MR 947648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giorgio Bolondi. Smoothing curves by reflexive sheaves . Proc. Amer. Math. Soc. 102 (1988) 797-803. MR 934845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fernando Serrano. A note on quadrics through an algebraic curve . Proc. Amer. Math. Soc. 102 (1988) 451-454. MR 928958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carmen A. Sánchez. Smoothing curves in ${\bf P}\sp 3$ with $p\sb a=1$ . Proc. Amer. Math. Soc. 99 (1987) 613-616. MR 877026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hisao Yoshihara. Rational curve with one cusp. II . Proc. Amer. Math. Soc. 100 (1987) 405-406. MR 891134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Maria-Grazia Ascenzi. The restricted tangent bundle of a rational curve on a quadric in ${\bf P}\sp 3$ . Proc. Amer. Math. Soc. 98 (1986) 561-566. MR 861750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edoardo Ballico. On the Clifford index of algebraic curves . Proc. Amer. Math. Soc. 97 (1986) 217-218. MR 835868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. T. Moh. Set-theoretic complete intersections . Proc. Amer. Math. Soc. 94 (1985) 217-220. MR 784166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hisao Yoshihara. Rational curve with one cusp . Proc. Amer. Math. Soc. 89 (1983) 24-26. MR 706501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2